# SDR SWIA200922872

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 16,132 hours, 13,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOODLIGHT NR 3 INOP.  RELAMPED EMERGENCY LIGHT.
